# SDR DL72W960212

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Cooling Valve
- Condition: Failed
- Location: Ee Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISPATCHED WITH ONE PACK, MIX VLV INOP.  ACFT WOULD NOT HOLD THE CABIN WITH CARGO HEAT OUTFLOW CLOSED AND OUTFLOW VLV FULL CLOSED.  REPLACED EQUIP COOLING VLV IN E/E COMP, PRESS ACFT TO 3 PSI AND OPERATION CKS OK.
